# SDR DALA13022260998

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 56,464 hours, 40,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE AFT CARGO BAY FLOOR SUPPORT WAS NOTED TO HAVE AREAS OF CORROSION FROM STATION 1212 AT 28L TO 28R.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS AND THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-10-4, FIG 3 AND 3A, 51-30-2 & 51-30-5 STEP 7.
